# SDR COMA086343

- Difficulty date: August 7, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 14,838 hours, 12,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FS 280 LBL 10 TO RBL 10 PILOT`S FLOOR CAP ANGLE.  REPAIRED FS 280 FLOOR IAW 601R-53-11-136 & EA10531002294.  (S)
